Does being on the pill make you emotional?

I've been on a 7/7/7 form of the pill before and I was fine, but for the past 6 months I've been on 1/35. I feel like I've been ultra sensitive and extra emotional lately, has anyone else experienced that? Could it be a result of the pill or do I just need to get a grip?

18 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Most birth control pills will do that...no sweetie you don't need to get a grip...we are woman! Being senstive and emotional is our being...LOL! But seriously if this pill is not working out for you then try something different. I was on several different kinds before I found one that fit me right. Good Luck!

  • 1 decade ago

    It could be the effect that you are getting from the pill, possibly to much of one ingredient then another. Talkto your obgyn about it. Change pills or maybe even switch to something else. I have alot of problems since i started pms, i am now 19 and the only birth control that i can take without it affecting me in a wrong way is the nuval ring! I'd swear by it! I love it! LOL

  • 1 decade ago

    it's very likely that the pill is to blame. i also am on the pill, and have since been on an emotional roller coaster. i usually get ultra sensitive around the 3rd week of my cycle... my boyfriend hates it but is understanding. i'm thinking about switching soon because it can get bad. i have mood swings, i feel alone and depressed, i read into things that are probably nothing, i cry for no reason at times... it's just bad.

  • Anonymous
    1 decade ago

    I would think so because when I got off the pill after being on it for 10 years, HOLY CRAP was I emotional, it kinda scared me!!! After about 3 months my hormones when back to normal and I was all good again. Just give it a couple of months and you will be fine.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Yes, it made me much more emotional. You can talk to your OBGYN about this, she may be able to put you on a lower dose of the hormone. This could definitely be from the pill.

    You know, essentially what the pill does is trick your body into thinking it is pregnant so that you don't really get pregnant. Pregnant women are super emotional! (I would know I'm 32 weeks along)

  • Anonymous
    1 decade ago

    If you are speaking about birth control--you should speak to your physician or call and read the side effects. But i tell you this anything that can stop you from having baby's beware not to take them over 5 years. The pills now she abstain until marriage you age better if you can afford to take care of your children and have time with the mom and dad.

  • 1 decade ago

    I have been on the pill and it does make you emotional at times. It affects people differently. With me I just had my moments where i was really emotional and would feel down then i would be myself most of the time.

  • 1 decade ago

    It did for me! I was on Tricyclen (spelling?) for about 2 years, and was crazy emotional. I was convinced that it was depression, and all sorts of things. Turns out it was just my birth control because a month or so after I switched to a low hormone one I was back to my normal self. I would definately talk to your doctor about switching to something else.

  • A K
    Lv 4
    1 decade ago

    That happened to me too! Every day a different kind of emotional - one day crabby, then sad, then happy, then lonely, etc. I went to Yasmin 28- the ONLY thing that works for me. Took me testing 7 different kinds to figure it out too! Good luck on your search for the one that will work for you.

  • Anonymous
    1 decade ago

    Yes it can, you are taking hormones that tell your body that you are pregnant so you won't get pregnant. And pregnant women can sometimes get emotional, let your doctor know and get a lower hormone type pill.

Still have questions? Get your answers by asking now.